# SDR COMA9610286

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Transfer Tube
- Part number: 311610901
- Condition: Not Seated
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE LEAKING FUEL AND SMOKING AFTER SHUT DOWN.  SECURED LOOSE FUEL TRANSFER TUBES ON THE NR 14 FUEL NOZZLE.
